# SDR VNAA2019081431101

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 34,566 hours, 33,767 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE CREW RECEIVED A GEAR DISAGREE MSG AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE.    FOUND PX11 & PX03 ON NLG TO BE OUT OF RIG. ADJUSTED SENSORS IAW AMM 32-61-05-820-805 OPS CHECK GOOD AT THIS TIME.
